MathSciNet Relay Station
MathSciNet bibliographic data
MR2330681 60J25 (34E05 34F05)
Samoilenko, Igor V. Asymptotic expansion of Markov random evolution. Ukr. Mat. Visn. 3 (2006), no. 3, 394--407; reprinted in Ukr. Math. Bull. 3 (2006), no. 3, 381–394
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement